ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Scheme of squares: Part II. Systems formalism for sinusoidal perturbations

Seralathan, M and Rangarajan, SK (1985) Scheme of squares: Part II. Systems formalism for sinusoidal perturbations. In: Journal of Electroanalytical Chemistry, 191 (2). pp. 229-235.

[img] PDF
pdf.pdf - Published Version
Restricted to Registered users only

Download (263kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

We extend here the formalism developed in Part I (for the potentiostatic response) to the admittance analysis of the scheme of squares. The results are applicable, as before, to several configurations of the electrode such as the rotating disk or the planar. All that one has to do is “to plug in” the appropriate matrices relating the interfacial concentrations to the fluxes.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Depositing User: Paramesha S
Date Deposited: 16 Nov 2009 10:29
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ac.in/id/eprint/20346

Actions (login required)

View Item View Item